Conference Schedule 2022

Thursday, Mai	ch 24 th 12	2:00-5:00pm (All times are in CST)					
11:45 – 12:00 pm	Registration						
12:00 -12:25 pm	Welcome – Dr. Teresa Paslawski and Dr. Reg Urbanowski						
12:30-1:30 pm	Keynote Katrina Bryant - Community research response in Aotearoa New Zealand to COVID 19 Restrictions						
		5-minute body break					
1:35-2:15 pm	Plenary Katie Kitchen & Marlee Mayer – Long Covid: On the ground real time evidence and lived experience						
2:15-2:30 pm	Refreshment Break						
Concurrent Podium Sessions 1 (10-minute presentations, followed by 5 minute Q&A)							
	Room 1	Room 2	Room 3				
2:30-2:45 pm	Post COVID-19 condition: recommended outcomes and outcome measures for rehabilitation – Webber	Student Physiotherapist Professional Portfolios: An exploration of the learner's perspective of its utility – Frick	Responsive Methods of Pain Assessment in Indigenous Populations - Zhang				
2:50-3:05 pm	A Collaborative & Evidence Informed Approach to the Development of a Long COVID Program in Manitoba's Provincial Academic Hospital – Sargent	Student Perspectives on the Dark Side of Interprofessional Education and Collaboration – Paslawski	Virtual kehokatowin among multilocal northern Saskatchewan Métis Seniors in the time of Covid- 19 - Oosman				
3:10-3:25 pm	Advocating for Long COVID rehabilitation support in Manitoba: An Environmental Scan – Thille	A Scoping Review to Identify and Describe Characteristics of Theories, Models and Frameworks of Health Research Partnerships – Tittlemier	Needs Assessment of Physical and Occupational Therapy Services in Saskatchewan Treaty 4 Indigenous Communities – Reichert				
3:30-3:45 pm	Three-month recovery from common negative physical, functional, and psychosocial effects among individuals infected with mild COVID-19 - Hussain		Addressing racism in the workplace: Evaluation of a workshop addressing reconciliation – Fricke				
		5-minute body break					
	Concurrent Poster Prese	ntations (5 minute presentation, followed by 5 minute					
	Room 1	Room 2	Room 3				
3:50-4:00 pm	Methodological development for in-field rest break intervention activity intervals to reduce exposure to occupational whole body vibration during agricultural machinery use Burnett	Low bone mass and trabecular bone deficits in children and adolescents with type 1 diabetes: A systematic review and meta-analysis - Zheng	iManus A Smart Telerehabilitation glove for upper extremity dysfunction after stroke - Banihani				
4:05-4:15 pm	Which mobility capacity tests best predict daily walking in older adults with outdoor walking limitations? – Gil	Motor Competence and Resistance Training Participation among Women - Scheller	The Development of Playfulness amoung Youth with Disabilities - Bui				
4:20-4:30 pm	Physical Activity as an Adjunct Therapy in Quiescent and Mildly Active Inflammatory Bowel Disease - A Systematic Review and Meta- Analysis (Protocol). – Oketola	Gait evaluation of stance control knee-ankle-foot orthosis in a patient with spinal cord injury - Ghoseiri	The Impact of COVID-19 Pandemic Public Health Measures on the Practice of Primary Care Allied Health Professionals in Manitoba and Ontario - Kaur				

4:35-4:45 pm	Blood-flow restricted resistance exercise	Clinical Role Clarification of Physiotherapists and	Breast Cancer Shoulder App: Validating Shoulder
	induced myokine secretion is correlated with	Kinesiologists in Diabetes Management in	ROM Measures - Pointer
	changes in muscle strength but not fat free	Primary Care Settings: A Modified Delphi Study -	
	mass – Cordingley	Proctor	
4:50-5:00 pm	Surrogate Measure of Phantom Hand Motion –		
	Ghoseiri		

Friday, March	25 th	9:00 a	am – 3:00 pm (All times are in CST)					
9:00-9:40 am	Plenary 2	y 2 Dr. Scotty Butcher - Essentials of Long COVID assessment for Rehabilitation Professionals						
5 Minute Body Break								
9:45-10:30 am	Keynote 2	Keynote 2 Dr. Simon Décary - Long COVID: Are Physiotherapists the Key Players to Support Patients?						
15 Minute Refreshment Break								
Concurrent Podium Sessions 1 (10-minute presentations, followed by 5 minute Q&A)								
	Room 1		Room 2	Room 3				
10:45-11:00 am	Examining fall risk screening and assessment practices across the continuum of care in Saskatchewan - Arnold		The Effect of Load and Volume Autoregulation on Muscular Strength and Hypertrophy: A Systematic Review and Meta-Analysis - Hickmott	Long-term impact of COVID-19: A systematic review of the literature and meta-analysis – Sanchez-Ramirez				
11:05-11:20 am	Validating a portable force plate for in-field evaluation of postural sway - Burnett		Design and evaluation of iManus: a smart portable hand telerehabilitation platform – Asgari	Mobile App for Shoulder Rehabilitation Following Breast Reconstruction: A Pilot Study - Loeppky				
11:25-11:40 am	"Be Proactive, Not Reactive": A Qualitative Description of Fall Risk Assessment, Injury Recovery and Post-Fall Care in Saskatchewan – Arnold		Marked Differences in Pediatric Bone Outcomes due to Inter-rater Variability in Manually Corrected Endocortical Contours - Ghafouri	Does the effect of pulmonary rehabilitation vary according to respiratory conditions? – Sanchez-Ramirez				
11:45-12:00 pm			Muscle performance contributes to tibia bone strength, area and mass deficits in children with autism spectrum disorder – Abadi					
12:00-12:30 pm	Lunch Break							
12:30-1:30 pm	Keynote	ynote Dr. Veronica McKinney - Snapshots of Northern Saskatchewan during COVID: Experiences, challenges, the way forward						
5-Minute Body Break								
1:35-2:15 pm	Plenary	Plenary Dr. Stacey Lovo - Community Perspectives on Virtual Rehabilitation for Chronic Musculoskeletal Pain						
5-Minute Body Break								
2:30 – 3:00 pm	Closing Remarks and Awards Presentations							